Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe hair loss after delivery, thinning over crown and temples. Using Nizrol for dandruff. Solution?

Sir, Earlier i am having a thicker hair and after delivery around after 5 years i feel my hair is loosing very much. Recently i found in my crown and temples are loosing the hair a lot . due to dandruff i used Nizrol 2% and after that my scalp is itching and also by eye brows are hving dandruff . I dont have any heriditary of baldness . Pls give me a soloution for the hair loss .
Asked On : Sun, 28 Oct 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi and welcome to health care magic.
im dr satya.
telogen effluvium is a known cause of hair fall and post delivery there is a rapid fall of hair which in most cases will stop after a few months.
do not put yourself under too much stress as it will aggravate your hair fall.
taking multivitamins and good food will abate the condition soon.
thank you and welcome do contact for any further assisstance.
dr satya
Answered: Sun, 28 Oct 2012
I find this answer helpful
General & Family Physician Dr. Aniruddha Panja's  Response
Hello Dear
Thanks for your query.

Did the hair loss start just after delivery or 5 yrs after delivery?
Telogen Effluvium is common after delivery.The stress induces the hair follicles to enter the telogen phase synchronously.Thus the hair fall occurs synchronously leading to visible extreme hairfall.Generally, recovery is spontaneous and occurs within 6 months.
But if the hairloss is 5 yrs after delivery then other causes have to be ruled out . Are you using any medication? Use of cytotoxic drugs, heparin,warfarin,colchicine,Vit A etc can lead to abrupt cessation of hair growth causing Anagen effluvium...Are you using any such medicines?
Have you got any thyroid problems ?
Any underlying disease can cause this hairloss , so such conditions need to be treated.

If you are having dandruff it needs to be taken care of and scalp is to be kept clean.You can use selenium sulfide or ketoconazole shampoo.sampoo needs to be applied both your scalp and eyebrows.

If you are having itching to NIZRAL that means you may be allergic to it. Consult your dermatologist for a different prep.

You can try topical minoxidil over the hair loosing scalp areas but only after consulting your dermatologist.Have Vit E capsules. Drink plenty of fluids and have a healthy diet.

And last of all stay happy and reduce the stress and anxiety level of life.

Hope this helps.

Update here how you stay.

Take care.
Answered: Sun, 28 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor